# SDR UPS06M47767

- Difficulty date: August 23, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP.  REF LP 640979.  DURING INITIAL CLIMB TO CRUISE ALTITUDE HEARD AND FELT RUMBLING TYPICALLY ASSOCIATED WITH A PACK, LASTING ONLY A FEW SECONDS.  APPROXIMATELY 3 HOURS INTO FLIGHT SMELLED UNUSUAL ODOR.  NR 1 PACK DEFERRED IAW MEL 21-51-1-0-1.  DMP CARRIED OUT.  FOUND FAIRING BROKEN IN INLET DOOR.  REMOVED INLET DOOR & BROKEN FAIRING PER MM 21-55-01-4. INSTALLED NEW FAIRING & EXISTING INLET DOOR REF MM 21-55-01. OPS CK GOOD.
